Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ETHICON A JOHNSON AND JOHNSON CO BLAKE SILICONE DRAIN
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ETHICON A JOHNSON AND JOHNSON CO BLAKE SILICONE DRAIN
Model Number
2230.P05/LAB0012033.4
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
08/14/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
While being removed by the surgeon, the drain tore and it was estimated about 4-6cm portion was retained in the chest.
New Search
Submit an Adverse Event Report
Brand Name
BLAKE SILICONE DRAIN
Common Device Name
BLAKE SILICONE DRAIN
Manufacturer
(Section D)
ETHICON A JOHNSON AND JOHNSON CO
somerville NJ 08876
MDR Report Key
6839185
Report Number
MW5071920
Device Sequence Number
10940561
Product Code
GBX
UDI-Device Identifier
10705031003583
UDI-Public
(01)10705031003583
Combination Product (Y/N)
N
Initial Reporter State
AL
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
08/30/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Expiration Date
10/31/2021
Device Model Number
2230.P05/LAB0012033.4
Device Catalogue Number
2230
Device Lot Number
J1613394
Was Device Available for Evaluation?
No
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
65 YR